# SDR ASAA2014111709690

- Difficulty date: November 17, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 31,489 hours, 9,614 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT B RANDOMLY DISENGAGES IN FLIGHT.  ACFT GROUNDED.
